# SDR PNSA110804

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N8259V
- Make and model: Piper PA-32-301
- Aircraft serial: 328006097
- Aircraft time: 29,465 hours
- Engine: Lyc IO540K1G5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 5105
- Condition: Failed
- Location: Engine
- Part time: 2,078 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT SHUT THE FUEL BOOST PUMP (ELECTRIC) AND NOTICED AN IMMEDIATE FUEL FLOW REDUCTION, AND ENGINE BEGAN TO SHUT DOWN.  PILOT TURNED BOOST PUMP BACK ON AND POWER WAS RESTORED FULLY.  PILOT MADE A UNEVENTFUL LANDING AT THE DEPARTURE AIRPORT.  MAINTENANCE FOUND THE MECHANICAL ENGINE DRIVEN FUEL PUMP HAD FAILED.  PUMP WAS REPLACED AND SYSTEM OPERATED NORMALLY.
